MathSciNet Relay Station
MathSciNet bibliographic data
MR2931391 20M05 (68Q15 68R15)
Gray, R.; Ruskuc, N. On maximal subgroups of free idempotent generated semigroups. Israel J. Math. 189 (2012), 147–176.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement